Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Black spots on body post injury and pimples - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hellow Doctor How ru?
Doctor :   I am Fine Thank you. Proceed with your query .
User :   I would like to know some times some pimple or any injure its leaving black spot on my skin
Doctor :   Ok
User :   what is the problem
Doctor :   It indicates that your body reacts to pimples in a more aggressive way than usual.
Doctor :   It is a natural tendency and cannot be helped.
Doctor :   You need to take care during injuries and pimples.
Doctor :   Do not prick or squeeze pimples.
Doctor :   Avoid excess sun exposure
User :   and also small whitehead on by body specially at neck are its also leaving very small black sports on body
Doctor :   Ok
Doctor :   I suggest that you apply Caladryl lotion on the marks and Aziderm ointment on the pimples
Doctor :   twice a day
User :   how abt when i get some insure on my legs also its leaving black sport i am unable to wear shorts
User :   injure
Doctor :   I suggest that you apply Soframycin ointment on the wounds and follow proper wound hygiene
Doctor :   The marks usually fade with time
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor